# SDR CA141215012

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 5,539 hours
- Engine: Ge CF343A1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: 2KE40B20
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, G
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCHDOWN, THE RIGHT THRUST REVERSER DEPLOYED WHEN COMMANDED BUT THE CREW WAS UNABLE TO STOW IT. ON THE SAME TIME, NO LIGHTS WERE SHOWN ON T/R CONTROL PANEL (UNSAFE, ARMED, REVERSER UNLOCKED) ON THE LEFT THRUST REVERSER.  THE MAINTENANCE PERSONNEL FOUND A CLAMP MISINSTALLED AND POORLY ATTACHED TO THE STRUCTURE TO ENSURE PROPER CLEARANCE BETWEEN THE DME INDICATOR AND CABLE HARNESSES (INSTRUMENTS PANEL PILOT). THE CHAFING HAS DAMAGED THE WIRES 2KE40B20, KE23C22, 1KE25C22 (REFER TO WIRING DIAGRAM PSP 601-3A CH.78-30-01) AND WIRES CC3FF22, CC6C22 (REFER TO WIRING DIAGRAM PSP 601-3A CH.27-60-01).THIS SHORT CIRCUIT TRIPPED CB-33 AND CB-35 ON PANEL CBP-D. ALSO THE HIGHER CURRENT BURNT TRANSISTOR Q17 ON THE MODULE 847332-1 IN BRIGHT/DIM CONTROL BOX FOR THE RIGHT SIDE OF THE COCKPIT. THESE DAMAGED WIRES WERE RELATED TO THRUST REVERSER, GROUND AND FLIGHT SPOILER CONTROL SYSTEMS. PLEASE NOTE THAT THIS AIRCRAFT HAS BEEN RECENTLY MODIFIED BY INSTALLING NEW AVIONICS EQUIPMENTS.  THE MAINTENANCE CREW HAVE REPAIRED THE WIRES, FIXED THE CLAMP PROPERLY AND REPLACE THE CIRCUIT MODULE. THEN, THE AIRCRAFT RETURNED TO SERVICE.
